# SDR DXTA2013021805294

- Difficulty date: February 18, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 11,314 hours, 6,903 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Handle
- Condition: Malfunctioned
- Location: Flap Slats
- Part time: 1,356 hours, 861 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROX FL210 AT APPROX 310 KTS WITH AUTOPILOT ENGAGED THE SLATS EXTENDED UNCOMMANDED. FIRST INDICATION WAS THE "RUMBLE" THEY MAKE WHEN EXTENDED. WE COULD VISUALLY SEE THEM EXTENDED AND THE FLIGHT CONTROL SYNOPTIC ALSO INDICATED SLATS EXTENDED. AS WE SLOWED TO 250 KTS THE SLATS RETRACTED AND THEN EXTENDED AND RETRACTED ONE MORE TIME. 2 COMPLETE CYCLES WITHOUT ANY CREW INPUT. REMAINDER OF THE FLIGHT WAS NORMAL AND THE APPROACH AND LANDING WERE NORMAL.  R & R THE SLAT/ FLAP CONTROL HANDLE ASSY WITH AN O/H UNIT IAW MM 27-51-00.  SYSTEM OPS CHECKS GOOD.
